Asian Journal of Mathematics

Volume 18 (2014)

Number 3

Stable logarithmic maps to Deligne-Faltings pairs II

Pages: 465 – 488



Dan Abramovich (Department of Mathematics, Brown University, Providence, Rhode Island, U.S.A.)

Qile Chen (Department of Mathematics, Columbia University, New York, N.Y., U.S.A.)


We make an observation which enables one to deduce the existence of an algebraic stack of logarithmic maps for all generalized Deligne-Faltings logarithmic structures (in particular simple normal crossings divisors) from the simplest case with characteristic generated by $\mathbb{N}$ (essentially the smooth divisor case).


moduli spaces, logarithmic structures

2010 Mathematics Subject Classification

14A20, 14D23, 14H10, 14N35

Full Text (PDF format)